# SDR AALA202211280044

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A13089
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN RADIUS OF BOTTOM STIFFENER. LOCATED AT STA 663, WATERLINE 154.5 AND RIGHT BUTT LINE 27. REMOVED AND REPLACED STIFFENER ON WHEEL WELL FORWARD WALL PER AARD 51-00-05-1.
